Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 589480, 11 pages
http://dx.doi.org/10.1155/2008/589480
Research Article

Unbounded Solutions of a Boundary Value Problem for Abstract nth-Order Differential Equations on an Infinite Interval

1School of Sciences, Qingdao Agricultural University, Shandong, Qingdao 266109, China
2School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 29 January 2007; Revised 28 May 2007; Accepted 17 October 2007

Academic Editor: Aizicovici Sergiu

Copyright © 2008 Zhenbin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Guo, “Second order integro-differential equations of Volterra type on unbounded domains in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 41, no. 3-4, pp. 465–476, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Guo, “Existence of solutions for nth order impulsive integro-differential equations in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 2, pp. 741–752, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Guo, “Multiple positive solutions for first order nonlinear integro-differential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 2, pp. 183–195, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Guo, “Multiple positive solutions for nth-order impulsive integro-differential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 5, pp. 955–976, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Guo, “A generalization of the Ascoli-Arzela theorem and its application,” Journal of Systems Science and Mathematical Sciences, vol. 22, no. 1, pp. 115–122, 2002 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Liu, “Boundary value problems for second order differential equations on unbounded domains in a Banach space,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 569–583, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Q. Zhang, “Infinite boundary value problems for first-order differential equations in a Banach space,” Mathematica Applicata, vol. 18, no. 1, pp. 153–160, 2005 (Chinese). View at Google Scholar · View at MathSciNet
  8. Y. Zhou, “The solution of extremal value problem for first order differential equation,” Journal of Systems Science and Mathematical Sciences, vol. 19, no. 3, pp. 264–267, 1999 (Chinese). View at Google Scholar
  9. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  10. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at MathSciNet
  11. H.-P. Heinz, “On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 12, pp. 1351–1371, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Mönch, “Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 4, no. 5, pp. 985–999, 1980. View at Google Scholar · View at MathSciNet
  13. H. Mönch and G.-F. von Harten, “On the Cauchy problem for ordinary differential equations in Banach spaces,” Archiv der Mathematik, vol. 39, no. 2, pp. 153–160, 1982. View at Google Scholar · View at MathSciNet